# SDR SWIA201743422

- Difficulty date: May 20, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 29,146 hours, 18,087 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON THE LEFT ENGINE LOWER FAN COWL. FOUND TO BE OUT OF LIMITS AND REPAIRED IAW SRM.
